Multidimensional stability domain of special polynomial families

E. N. Gryazina, B. T. Polyak

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Consideration was given to the characteristic polynomials with special affine uncertainty. For this family, the stability domain in the parameter space was shown to be a union of polyhedra. For continuous-time and discrete-time systems, a simple method was proposed to single out the stability domain and determine the stability radius for different norms of uncertainty. Efficiency of this method was corroborated by examples.

Original languageEnglish
Pages (from-to)2128-2141
Number of pages14
JournalAutomation and Remote Control
Volume68
Issue number12
DOIs
Publication statusPublished - Dec 2007
Externally publishedYes

Fingerprint

Dive into the research topics of 'Multidimensional stability domain of special polynomial families'. Together they form a unique fingerprint.

Cite this